# SDR SWIA97859

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Avionics Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR LIGHT ILLUMINATED AFTER TAKEOFF.  RETURNED FOR LANDING.  ALL DOORS SECURE.  ADJUSTED NOSE AVIONICS BAY DOOR MICRO SWITCH, OPS CHECKS GOOD.
